# SDR ASAA2014010712424

- Difficulty date: January 7, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,780 hours, 7,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531062
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS IN THE MAIN CABIN AT BS-520, RBL-24.75 GOUGED.  ACFT GROUNDED.  REPAIRED SEAT TRACK AT BS 520, RBL 24.75 IAW SRM 53-00-52, REPAIR  4.
